Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Close-to-convex multivalent functions with respect to weakly starlike functions

Author: David Styer
Journal: Trans. Amer. Math. Soc. 169 (1972), 105-112
MSC: Primary 30A36; Secondary 30A32
MathSciNet review: 0315117
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is the object of this article to define close-to-convex multivalent functions in terms of weakly starlike multivalent functions. Six classes are defined, and shown to be equal. These generalize the class of close-to-convex functions developed by Livingston in the article, $p$-valent close-to-convex functions, Trans. Amer. Math. Soc. 115 (1965), 161-179.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A36, 30A32

Retrieve articles in all journals with MSC: 30A36, 30A32

Additional Information

Keywords: Multivalent functions, close-to-convex functions, weakly starlike functions
Article copyright: © Copyright 1972 American Mathematical Society